# SDR CA120813003

- Difficulty date: August 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) IT IS REPORTED THAT THE ENGINE SUFFERED AN IN-FLIGHT SHUTDOWN FOLLOWING TAKEOFF AND LANDED SAFELY.  FEW OTHER DETAILS ARE KNOWN AT THIS TIME. FSR FOLLOW UP.
